# SDR SWAA2023011076172

- Difficulty date: November 28, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FIX PANEL JUST O/B OF SPOILER #7 LOWER BRACKET CRACKED<[01] REMOVED CRACKED LOWER ANGLE FROM RIGTH WING TRAILING EDGE FIX PANEL JUST OUT BOARD OF SPOILER #7 REF. BOEING 737-700-SRM 51-40-02-0G-0;[02] RECEIVED; LOCATED AND DRILLING; LOWER ANGLE; FOR REPLACE ON RIGTH WING TRAILING EDGE FIX PANEL JUST OUT BOARD OF SPOILER #7 P/N 115A2156U8 PO# 1799431 REF. 737-700-SRM 51-40-02-0G-0;[03] VERIFIED STEPS 1 AND 2. OK TO INSTALL NEW BRACKET.;[04] INSTALLED NEW ANGLE ON RIGHT WING TRAILING EDGE FIX PANEL JUST OUT BOAR OF SPOILER #7 REF. 737-700-SRM 51-40-02-0G-0;[05] VERIFIED STEP 4
